# SDR DHL2005784512

- Difficulty date: May 17, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Elevator Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER SKIN INBD ANGLE SUPPORT AFT OF L/E IS CRACKED AT OUTBD END, ELEV STA 17.2.  REPAIRED IAW SRM.
